# SDR AALA20110211MIA01

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 31,751 hours, 13,308 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 15D INOPERATIVE.  RECONNECTED CONNECTOR UNDER SEAT.  OPS CHECK NORMAL.
